| Model Number |
VTICM5_13.7 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Optical Problem (3001)
| Health Effect - Clinical Codes |
Halo (2227); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vticm5_13.7 -12.00/2.0/071 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6) 2023 the lens was explanted due to excessive vault.Cause of event was unknown.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Corrected data: h6- health effect- clinical code: "4581- significant reduction of iridocorneal angles" should be added.Additional data: b5- the reporter indicated that the surgeon implanted a 13.7mm vticmo 13.7 implantable collamer lens of diopter -12.0/+2.0/71 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced an excessive vault and significant reduction of irido-corneal angles.On (b)(6) 2023 the lens was explanted.Reportedly "the new lens was never installed again and was therefore returned.Client canceled the treatment.He had no confidence that the new lens would be any good." the reporter indicated the cause of the event was the device- "wrong wtw".Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: h6-health effect- clinical code: "2227" should be added.H6- medical device problem code:"3001" should be added.B5- the patient also experienced glare/halos.Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with liquid.Visual inspection found no visible damage.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).